# SDR SWAA2022022430879

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,193 hours, 36,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL ANGLE CRACKED JUST AFT OF ENGINE PYLON / REMOVED AND REPLACED PER SRM 51-40-02.
